New students: get 15% off your first order with code WELCOME15 Claim offer

admin 1 min read Nursing

[Verified Answer]: Ms. Lieberman is started on IV Vancomycin as p

Ms. Lieberman is started on IV Vancomycin as part of her Crohn’s Disease treatment. She suddenly develops generalized urticaria and angioedema. Which of the following actions should the nurse take? A. Continue to monitor B. Apply supplemental oxygen C. Obtain Vancomycin trough level D. Administer Diphenhydramine 50mg IVP Circle Only One Answer Above and Include Rationales for Correct and Incorrect Options:

Share:
Was this helpful?

Take the next step with this assignment

Every order includes a free originality report, unlimited revisions and 24/7 human support.

  • Subject expert matched to your exact course
  • Original work, written from scratch for you
  • On-time delivery, with free revisions
Purchase This Solution Order a Custom Written Paper

Secure checkout · Confidential service · No reselling

Join the discussion